MathSciNet Relay Station
MathSciNet bibliographic data
MR13223 46.3X
Dieudonné, Jean Sur le théorème de Hahn-Banach. (French) Revue Sci. (Rev. Rose Illus.) 79, (1941). 642–643.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement